U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

i just took a mucinex. will i be okay if i take benadryl (diphenhydramine) as well?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Not a good idea: You have to know Mucinex help thin the phlegm and Benadryl (diphenhydramine) has drying effect on mucous or phlegm, so you are defeating the purpose of taking musinex if you need to take antihistamine with Mucinex for allergy, i will recommend takind over the counter Claritin which may not be as drying as benadryl, (diphenhydramine) and dont forget to drink lot of fluids.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 25, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.